# SDR MWEA030441

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 46,787 hours, 45,915 cycles
- System (JASC): 1430 · Fasteners
- Part: Setscrew
- Part number: 9936719219
- Condition: Stripped
- Location: Nose Weight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TOP SET SCREW IS STRIPPED FOR NOSE WEIGHT ATTACHMENT POINT AT FRAME STATION 218.  REMOVED AND REPLACED NEW SET SCREWS.
